# SDR UIEA2018011000054

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,670 hours, 9,981 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE WEATHER RADAR SYS,  DISPLAYED.  PERFORMED A WEATHER RADAR SYS TEST IAW AMM 34-43-00,  OPS CHECKED GOOD,  MESAGES CLEARED AND DID NOT RETURN.
